I've had a rash on my neck for about 2 weeks that almost look like burns. Some times it itches, but not all the time. Sometimes it's redder than other times. Was diagnosed with Graves in Sep 06, had TT in Dec 06. I do have TgAb's. Could this rash be Graves related? I've never had this problem before. Was wondering if I should see my endo about it?
I too have had problems with various rashes off and on since right before I was diagnosed with Graves (a bad rash on my hands is what sent me to the doctor in the first place - not the heart palps or the brain fog or the hands shaking).
I asked my endo about this last spring at my checkup, he didn't seem to think one had anything to do with the other.
However, I really think one DOES have to do with the other, but I haven't seen anything to prove it. I never had skin problems before my thyroid went all whacky. Now I seem to have problems regularly with a variety of skin problems.
Maybe a call to the endo's office with your question would save you a doctor's visit, or they might want to see it. Just because mine wasn't very impressed doesn't mean your doctor might not want to take a look.
I am also having problems with my scalp getting bumps all over that turn to sores. I've been putting scalpitan on my head and that seems to help. I also have really dry skin and REALLY REALLY dry feet. I can put lotion on me feet every night and still get cracks in my heals.. I, too, never had any of these problems before my thyroid went wacky.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.